Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

Pristiq made me so sick!

Posted by on Feb. 26, 2013 at 2:33 PM
  • 4 Replies

I started having upper GI bleeding, which led to a rediculous amout of vomiting until I got dehydrated.  I haven't ever been this sick from a med and that includes the meds that trigger migraines for me.  It's awful and since I was only on the starter dose I've had to go off cold turkey and the withdrawal is making things so hard.  Moods all over the place plus panic attacks.

I was just able to keep down some soup today.  I litterally have tried all meds now and nothing really seems to work except seroquel to help me sleep.  I am working with my doc to come off the rest of the junk that I am on. 

I really have given meds the benefit of the doubt and have tried numerous cocktails over the years. it's just not helping.

by on Feb. 26, 2013 at 2:33 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
lyrick24
by Ruby Member on Feb. 26, 2013 at 2:36 PM

 im so sorry!

ashleighmama
by Ashleigh on Feb. 26, 2013 at 6:02 PM
Oh mama, I am so sorry you have to go through this :-( Meds help me somewhat, but I still say meds suck! They've never really done a whole hell of a lot for me, I just know they keep me alive, thats about it. I hope you start feeling better real soon. Hugs mama!
Posted on CafeMom Mobile
AkashaGermaine
by Member on Feb. 26, 2013 at 6:50 PM
So sorry momma! I have the opposite problem. I sleep too much. Good luck with whatever course of action you choose.
Posted on the NEW CafeMom Mobile
SandyLaxner
by Bronze Member on Feb. 27, 2013 at 4:13 AM

i NEVER TOLERATED THE snri'S,i TRIED cYMBALTA,eFFEXOR AND pRISTIQ,for my depression and panic attacks.  Ugh.   On Pristiq I went to the er bc I flt like I could not stop MOVING.  Push on with me and try to find meds that help.  Started Anafranil,my 1st trycyclic,after SSRI's did not work.  It sure makes me sleep but will see what gd if any comes of it.((HUGS))

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN